# SDR DALA13052910993

- Difficulty date: October 14, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 57,762 hours, 41,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, L1 DOOR SLIDE LANYARD WAS FOUND TO BE FRAYED.  REPLACED LANYARD IAW AMM 25-62.
